# SDR SWIA201126048

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 25,425 hours, 20,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM EMERGENCY EXIT ROW TO THE AFT OF THE CABIN ARE OUT.  (FLT 4759)  TIGHTENED EMERGENCY FLOOR LIGHTING CONNECTOR.
